Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tired of chronic BP II misery loosmrbls

Posted by Mitch on May 30, 2001, at 1:58:54

In reply to Tired of chronic BP II misery, posted by loosmrbls on May 29, 2001, at 12:50:44

> I simply am sick to death of all these different drugs, I truly think there will never be a good day again.
>
> After a hospitalization from mid-April to early May for depression, I was sent home on Depakote and Zoloft. My pdoc quit the Zoloft after I told him it didn't seem to add any effect to the Depakote except give me a headache. Within two weeks, I was depressed again. Not as bad (no hospital needed) and a more withdrawn, dark, flat depression. I guess the Depakote was stopping severe swings and the anxiety.
>
> As I mentioned in an earlier post, I quit all my meds and felt much better. For a few days. Then the depression came back, and the mood instability, and everything else.
>
> A week ago, was re-started on Depakote and started on Remeron. Even with this AD, I am an irritable, short-tempered prick. I get mad/frustrated so easily, look for arguements (mostly with wife), and can't stand it. I've had this response with every AD. So it's not a switch into mania, I'd say. I mean, what are the chances of EVERY AD causing this reaction within 1-2 days of starting medication. Especially with stabilizer on board? Is it an "unmasking" of depressive irritability/anxiety? Or something else?
>
> Any ideas? I can't stand it, neither can my wife. My doctor seems VERY hesitant to use any neuroleptics. I do have some suspiciousness/paranoia, but no delusions ro psychosis to speak of.
>
> I feel a hospital trip may be in order soon if things don't calm down soon.

This is really weird, but I found even Remeron caused me to be bitchy too! (BP-II, as well-supersensitve to antidepressants-with ADHD). Even Buspar at 10mg/day caused me to get nearly physically violent.
Hey, this is a REAL long shot, but what about asking for some LOW-dose Dexedrine or Adderall to see what that does (NOT while you are taking ANY AD). Yor pdoc would probably freak, but I have taken it in the past (Adderall) and my cycling STOPPED! It *just might* work with the Depakote-who knows? If you are bitchy, picking fights, can't focus, getting frustrated-sounds a lot like ADHD as well. ..OR..
Also-I can't hack more than just tiny doses of AD's-but they do help. I am talking 2.5mg of Prozac for example. Maybe he can restart you on the Zoloft at just 12.5mg/day and let that go for a couple of weeks-see how you feel.

FWIW-
Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:64595
URL: http://www.dr-bob.org/babble/20010522/msgs/64698.html